# SDR CALA2022080101929

- Difficulty date: July 31, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757
- Aircraft serial: 32592
- Aircraft time: 63,095 hours, 18,518 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: None
- Location: Flight Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 8/01/22. AFTER LANDING DURING TAXI IN SMOKE IN FLIGHT DECK AND IN CABIN SMELLED OF OIL.PERFORMED CONDITIONAL INSPECTION. FOUND NO SMOKE OR SMOKE SMELL. LEFT PACK WOULD NOT OPERATE. FOUND ACM TO BE AT FAULT.
